# SDR 1017200602

- Difficulty date: October 17, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N362FC
- Make and model: Boeing 747-200B
- Aircraft serial: 22304
- Aircraft time: 84,316 hours, 187,772 cycles
- Engine: Rroyce RB211524D419
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM (ELLX) AT AROUND FL 180 FT, NR 1 THROTTLE IS AT FORWARD STOP TO MAINTAIN CLIMB THRUST.  IN CRUISE NR 1 THROTTLE IS AT 1.5 UNITS - (4) KNOBS AHEAD OF ENGINES 2, 3, 4.  NOTE ALL ENGINE PARAMETERS NORMAL AT LOW ALT, BELOW 189 THROTTLE POSITIONS ARE NORMAL.  RETURNED TO (ELLX) AS PRECAUTION.
